Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 64, Number 3 (2012), 333-360.
Compact totally disconnected Moufang buildings
Let $\Delta$ be a spherical building each of whose irreducible components is infinite, has rank at least 2 and satisfies the Moufang condition. We show that $\Delta$ can be given the structure of a topological building that is compact and totally disconnected precisely when $\Delta$ is the building at infinity of a locally finite affine building.
Tohoku Math. J. (2), Volume 64, Number 3 (2012), 333-360.
First available in Project Euclid: 11 September 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20E42: Groups with a $BN$-pair; buildings [See also 51E24]
Secondary: 20G25: Linear algebraic groups over local fields and their integers 22F50: Groups as automorphisms of other structures 51H99: None of the above, but in this section
Grundhöfer, Theo; Kramer, Linus; Van Maldeghem, Hendrik; Weiss, Richard M. Compact totally disconnected Moufang buildings. Tohoku Math. J. (2) 64 (2012), no. 3, 333--360. doi:10.2748/tmj/1347369367. https://projecteuclid.org/euclid.tmj/1347369367